# SDR AALA202409162036

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746000820200
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SLAT TRACK 7 THREADS LOWER BOLT ON RIGHT-HAND WING. REPLACED BOLT PER AMM 27-84-65-400-002.
